Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Prolactin increased, when taking medication its normal. Problem in pituitary gland?

Good evening Dr.: I had prolactin increased,then I take medication ,It retun to normal,then become under normal,& dr said stop medication.But with the time I check my prolactin & it s increase & become higher with the time, So I m afraid????? what s cause behind this??? & I m afraid of having problem in my pituitary gland??
Asked On : Sun, 16 Dec 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
BETTER YOU GO FOR CONTRAST C T SCAN OF SKULL THIS MAY HELP YOU TO KNOW PITUITARY HYPOTHALAMUS AND ITS AXIS
Answered: Sat, 14 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor